# SDR SWAA2023090689489

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 33,166 hours, 15,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521WB FWD INBOARD CORNER APPEARS DISBONDED.<[01] REPAIRED PER SRM 51-70-05-2R-6-B00323
